MathSciNet Relay Station
MathSciNet bibliographic data
MR2720233 (2011m:31014) 31C25 (35A23 46E30 46E35 47D06 58J35)
Rumin, Michel Spectral density and Sobolev inequalities for pure and mixed states. Geom. Funct. Anal. 20 (2010), no. 3, 817–844.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement